Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 1, Number 5

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. New York Math. Soc., Volume 1, Number 5 (1892)
Bull. Amer. Math. Soc. 1 (1892)
More Information
Full-text PDF Free Access
MathSciNet review: 1557151
Miscellaneous back pages, Bull. New York Math. Soc., Volume 1, Number 5 (1892)
Bull. Amer. Math. Soc. 1 (1892)
More Information
Full-text PDF Free Access
MathSciNet review: 1557157
Mathematical problems
Edward L. Stabler.
Bull. Amer. Math. Soc. 1 (1892), 123-124
More Information
Full-text PDF Free Access
MathSciNet review: 1557154
Notes
Bull. Amer. Math. Soc. 1 (1892), 124-126
More Information
Full-text PDF Free Access
MathSciNet review: 1557155
New publications
Bull. Amer. Math. Soc. 1 (1892), 127-128
More Information
Full-text PDF Free Access
MathSciNet review: 1557156

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Vorlesungen über die Theorie der elliptischen Modulfunctionen, by Felix Klein.
Reviewer: F. N. Cole
Bull. Amer. Math. Soc. 1 (1892), 105-120
Review information
Full-text PDF Free Access
Periodic Perturbations of the Longitudes and Radii Vectores of the Four Inner Planets of the First Order as to the Masses.
Reviewer: Simon Newcomb
Bull. Amer. Math. Soc. 1 (1892), 120-122
Review information
Full-text PDF Free Access